# SDR SWIA201743227

- Difficulty date: April 1, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 36,200 hours, 30,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SSUPPORT LIPPED DOUBLER PLATE FROM BS 559+96 TO 559+112 HAS CORROSION AROUND NUTPLATE HOLES.   INSTALLED A NEW THE FLOOR SUPPORT LIPPED DOUBLER PLATE IAW SRM.
